# SDR ASAA2022042438112

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 28,765 hours, 9,173 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Idg
- Part number: 3401557090
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION TO GREATER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. ACCOMPLISHED TSR (REF ASA W/O: 1907730 TASKCARD: N/R-00001) STEPS 1-5 AND WAS UNABLE TO LOCATE SOURCE OF LEAK. PREP'D TSR STEP 6 AND BAGGED ALL OIL DRAINS FOR POWER LEAK CHECK. PERFORMED PART POWER LEAK CHECK PER B737-900 AMM 71-00-00. FOR LEAK ON AFT SUMP ON #2 ENGINE. FOUND #2 ENGINE OIL LEAK ON #2 ENG IDG PAD DRAIN AT .08CC PERAMM OUT OF LIMITS. REMOVED AND REPLACED #2 ENGINE IDG SEALOL SEAL PER AMM 72-60-00-400-802 THRU 5, 6 [4]. COMPLETED INSTALL OF SEALOL SEAL PER 72-60-00-400-802, PART POWER LEAK CHECK GOOD. REMOVED AND REPLACED SAME IDG PER AMM 24-11-400-801, OPS CHECK GOOD.
